# SDR JJBA20250403017

- Difficulty date: March 4, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEAM AT CARGO ENTRY FOUND CORRODED. LOWER BEAM AT CARGO BLENDED OUT OF LIMIT. LOWER BEAM AT CARGO ENTRY REMOVED FOR REPLACEMENT. ON LOWER BEAM AT CARGO ENTRY FR66 AND 67 T ANGLES REMOVED FOR ACCESS. LOWER BEAM REPLACED. FR66 AND FR67 T ANGLES REINSTALLED
